# SDR ASAA2023102445834

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 5,932 hours, 1,716 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE R VALVE CAUTION LIGHT. GROUNDED - YES. ACCOMPLISHED ANTI-ICE VALVE L/H & R/H HEALTH CHECK PER T/C MAX-30EO-25962-1. NO FAULT FOUND.
